# SDR REXA2013030500440

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 22,267 hours, 19,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS BOARDING DOOR EMERGENCY LIGHT HOUSING IS CRACKED & THE COVER FALLS OFF.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-19.  OPERATIONS CHECK NORMAL.
